# SDR AT0000233

- Difficulty date: May 3, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu  Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE WARNING SWITCH ILLUMINATED IN FLIGHT.  APU WAS NOT RUNNING.  FIRE HANDLE WAS PULLED, STILL ILLUMINATED.  DISCHARGED FIRE BOTTLE, LIGHT EXTINGUISHED.  INSPECTED APU AREA FOR FIRE DAMAGE, NONE NOTED.  PULLED AND COLLARD APU FIRE DETECTION CIRCUIT BREAKER AND PLACED ITEM ON MEL FURTHER TROUBLESHOOTING REQUIRED.  REMOVED AND REPLACED APU TAILPIPE FIRE DETECTOR LOOP IAW B737 MM 26-15.
